Author Topic: Last dose DAY  (Read 466 times)

[Buddie]

Last dose DAY
« on: September 16, 2019, 04:01:44 pm »
Well, been waiting for 13 months for this day and yes, it has arrived. Last dose at .2mg V and hopefully a new and better chapter. I am hoping or the best, but bracing for some rough times. No, will not take another pill no mater what. Never stopped tapering even when the sxs were extreme. Just happy to move on to the next chapter of this journey. had a doctor apt this morning and told him of this event and he was really clueless about it all. It is true that the information on this forum is good and very informative. I like the different Reponses you get on a subject. All I can say is - reading these posts really helped me make good decisions even though the brain was not functioning at 100%. Thank you all for your input and support. This is just such a good site to be on.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Last dose DAY
« Reply #1 on: September 16, 2019, 04:17:59 pm »
Good for you and well done!

From your signature it looks like you went through a lot and persevered. 

Wishing on going healing as you move forward. 

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Last dose DAY
« Reply #2 on: September 20, 2019, 03:25:48 am »
Congratulations!!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Last dose DAY
« Reply #3 on: September 20, 2019, 02:24:17 pm »
[...], did you dry cut your way off?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Last dose DAY
« Reply #4 on: September 20, 2019, 08:03:43 pm »
I did a dry cut all the way. Today I am really feeling  the muscle pain big time. I hope things ease up soon, real soon. Had a rough time the whole way down so was expecting to feel it now. Really tired of this whole process.
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Last dose DAY
« Reply #5 on: September 20, 2019, 08:15:43 pm »
I did a dry cut all the way. Today I am really feeling  the muscle pain big time. I hope things ease up soon, real soon. Had a rough time the whole way down so was expecting to feel it now. Really tired of this whole process.
[...]

I'm so sorry your muscle pain is bad right now.  I also understand how tired you must me of the whole process.  I am too and have a ways to go.

From what I've read here, it will get better. 

May I ask how you got to the low doses by drug cutting? I know some people crush pills and others just cut to the end. My scale only goes to a certain amount. 

Thanks.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Last dose DAY
« Reply #6 on: September 20, 2019, 11:00:50 pm »
[...],  I used the Gemini scale with.001grain weight. I used a razor to shave off what I needed to get the weight I needed. I used that method and reduced.001 grain every few days and near the end I went down .001 every day until I got to.2 MG and then jumped. I think I did it too fast and the.2 MG was a bigger cut than I was used to so the more severe sxs right now. I was told.5 MG was the usual jumping point for V, but I went down to.2 to reduce the shock. My pills weighed.170 for 2mg so I used that To calculate the MG. .017 x 2 /.170 =.2mg
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Last dose DAY
« Reply #7 on: September 20, 2019, 11:45:08 pm »
[...], this is a HUGE accomplishment! To be free of benzos IS wonderful. I am curious about your current withdrawal symptoms, IF you have any.
It seems that some are fast healers and others NOT so fast at healing. I was slow. I hope all goes well for you in the coming days, and congratulations on reaching this goal!!!!
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Last dose DAY
« Reply #8 on: September 21, 2019, 12:41:24 am »
[...],  I used the Gemini scale with.001grain weight. I used a razor to shave off what I needed to get the weight I needed. I used that method and reduced.001 grain every few days and near the end I went down .001 every day until I got to.2 MG and then jumped. I think I did it too fast and the.2 MG was a bigger cut than I was used to so the more severe sxs right now. I was told.5 MG was the usual jumping point for V, but I went down to.2 to reduce the shock. My pills weighed.170 for 2mg so I used that To calculate the MG. .017 x 2 /.170 =.2mg
[...]

I'm sorry the jump was rough for you but I understand wanting tonget off I really hope things ease up soon.

I have a Gemmini scale too but my cuts seem to be bigger. 
I was told to divide my pill 0.5mg pill by the pill weight, which is about 200.  Which gives me 0.0025.  Each cut I make is 0.0025. 
I cant seem to figure out how to make smaller cuts that register on the scale.  Right now I'm a little above 0.5mgs so I'm working with two 0.5mgs pills to get my 3 doses.

I know you are having symptoms so I dont want to burden you.  At some point down the line, I may circle back.

[...]


 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Last dose DAY
« Reply #9 on: September 21, 2019, 01:56:49 pm »
[...],

Day 1 - 4 bad muscle spasms, muscle pain, insomnia, malaise. I'm having a lot of the fear factor - not knowing what to expect or for how long. I think everyone goes through that. Stomach cramps, hell - every muscle is cramping. Head stuffed and really tight. All my muscles are tight & stiff. Last night intrusive thoughts and really weird dreams if slept at all ( maybe a few hours on & off). Stressed out over this process.

I did a conservative taper and tried to stay at 5% a week except at the end. Did .001g (weight) a day for a week before the jump. Wish I did the daily taper sooner - that is better than a jump and less trauma.
I'm 70 and started the diazepam after a cancer diagnosis and was put on a wait and see timetable. I'm also alone so taking care of myself is a high priority and also adds to the stress. The waiting got the best of me and just lets your mind run wild. They don't get how traumatic a "C" diagnosis is. Still have PTSD over that and you know where my mind goes during the intrusive thought process. Keep reliving the surgery and waiting. I'm cancer free, but always have that doubt.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.